Doubly Asymptotic Approximations for Submerged Structures With Internal Fluid Volumes: Evaluation

[+] Author and Article Information
T. G. Geers, Peizhen Zhang

Center for Acoustics, Mechanics and Materials, Department of Mechanical Engineering, University of Colorado, Boulder, CO 80309-0427

J. Appl. Mech 61(4), 900-906 (Dec 01, 1994) (7 pages) doi:10.1115/1.2901575 History: Received December 09, 1991; Revised October 18, 1993; Online March 31, 2008


The accuracy of the doubly asymptotic approximations formulated in the previous companion paper is examined through the comparison of DAA and exact transient response histories for a fluid-filled, submerged spherical shell excited by an incident plane step-wave. The numerical results indicate that second-order DAAs are satisfactory for problems of this type.

Copyright © 1994 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In